于雪,张冉,孙达亮.利培酮治疗痴呆的精神行为症状致大小便失禁1例[J].四川精神卫生杂志,2019,32(6):567-568.
利培酮治疗痴呆的精神行为症状致大小便失禁1例
Risperidone-induced incontinence in the treatment of behavioral and psychological symptoms of dementia: a case report
投稿时间:2019-05-08  
DOI:10.11886/scjsws20190508001
中文关键词:  利培酮  痴呆  大小便失禁
英文关键词:Risperidone  Dementia  Incontinence
基金项目:天津市卫生计生委2015年重点项目 2015KR01 天津市卫生计生委2015年重点项目(2015KR01)
作者单位E-mail
于雪 天津市安定医院天津市精神卫生中心  
张冉 天津市安定医院天津市精神卫生中心  
孙达亮 天津市安定医院天津市精神卫生中心 daliangsun@yeah.net 
摘要点击次数:
全文下载次数:
中文摘要:
      本文目的是探讨利培酮治疗痴呆的精神行为症状时致大小便失禁的症状表现及可能机理,以提高对该不良反应的认识。回顾性分析1例利培酮致大小便失禁的患者的临床资料并对相关文献进行总结。利培酮导致大小便失禁的情况临床较为少见,与剂量相关的不良反应值得临床关注。
英文摘要:
      The purpose of this study was to investigate the symptoms and possible mechanism of urinary incontinence caused by risperidone in the treatment of behavioral and psychological symptoms of dementia, so as to improve the awareness of related adverse reaction. The clinical data of one case of risperidone-induced incontinence were retrospectively analyzed and the relevant literature was summarized. The incidence of risperidone-induced incontinence is relatively rare in clinical, while the dose-related adverse events are still worthy of clinical attention.
      附件
查看全文  HTML  查看/发表评论  下载PDF阅读器
关闭
手机扫一扫